# SDR A6WA2012410389

- Difficulty date: February 18, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Stiffener
- Condition: Broken
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR HAS BROKEN WELD ON TOP STIFFENER AT AFT SIDE.  REPAIRED CRACKS BY WELDING IAW REO 601R-49-11-070, REV A.
